Skip to Main content Skip to Navigation

inria-00537227v2  Journal articles
Joseph Frédéric BonnansFrancisco Silva. First and second order necessary conditions for stochastic optimal control problems
Applied Mathematics and Optimization, Springer Verlag (Germany), 2012, 65 (3), pp.403-439
hal-01248283v1  Journal articles
Imene Ben LatifaJoseph Frédéric BonnansMohamed Mnif. A General Optimal Multiple Stopping Problem with an Application to Swing Options
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 33 (4), pp.715-739. ⟨10.1080/07362994.2015.1037592⟩